# SDR R61A201508110576

- Difficulty date: August 11, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SUPPORT NEXT TO RT CENTER SEAT TRACK BETWEEN FRAMES 17-18 IS CORRODED.  MAINTENANCE R & R SUPPORT NEXT TO RT CENTER SEAT TRACK BETWEEN FRAMES 17-18 IAW SRM 51-40-02, 51-43-03, 51-43-04, PN 170-07304-002, BEAM.
